Discussions By Condition: I cannot get a diagnosis.

Too many fatty acids....? Very Concerned.

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: vampyre_girl
  • August 26, 2007
  • 10:47 PM

Hi~

I have posted here before.... and talked to some really nice people. I saw my family doctor last week, and I had a bronchial infection and am currently on anti-biotics.

Well, symptom number 2000+ has cropped up. I take 3 different fatty acid vitamins.... or I did.... I stopped taking them around 3 days ago....and when I go to the "bathroom"--- not urinating--- It looks like an oil slick in the toliet.

I don't think I have pancreatitis because I don't have the symptoms. I do not have diarrhea.... In fact, I suffer the opposite most of the time.

Do you think taking all the fatty acid pills has caused that. I swear--- I do NOT want to call my MD again...

What should I do?

Thanks

vampyre_girl

Reply Flag this Discussion

1 Replies:

  • yes too much fatty acid can affect the consistency of your stool. you should consider when taking vitamins and supplements that anything is bad for you if taken in excess, remember the greek golden mean, all things in moderation.
    Anonymous 42789 Replies
    • August 28, 2007
    • 07:50 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.